I woke of this morning with this feeling of doom. It was about a year ago I started spiraling down into a breakdown. Could that be why I'm feeling this way. My pdoc raised my lamictal to 250 for 2 wks and then I have to go up to 300 and I'm weaning off of zyprea because of a facial twitch. It's been over a week and I was feeling pretty good. Could I be having flash backs?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...